# SDR MK1Y20220706013

- Difficulty date: July 6, 2022
- Submitted: July 7, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N203CM
- Make and model: Boeing 767323
- Aircraft serial: 25121
- Aircraft time: 116,602 hours, 22,583 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Out Of Limits
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN, STA 226 – STA 347, STR-28L – STR-29L: NRC M0143-EXTERNAL FUSELAGE SKIN BS 226.5 AND 2.2” BELOW STR 29L: SKIN THICKNESS: 0.080”. REMOVED FASTENER: JO-BOLT 0.185” DIA.OS-1 EXISTING REPAIR WASHER: DIAMETR: 0.580”, THICKNESS: 0.065”.  NRC M0144-EXTERNAL FUSELAGE SKIN BS 300 STR 28L:SKIN THICKNESS: 0.080”. REMOVED FASTENER: HI-LOK 0.185” DIA. OS-1. EXISTING REPAR WASHER: DIAMETER: 0.580”, THICKNESS: 0.065”.                                                                                                                                      NRC M0145-EXTERNAL FUSELAGE SKIN BS 312 STR 28L:SKIN THICKNESS: 0.0800”. REMOVED FASTENER: HI-LOK 0.185” DIA. OS-1. EXISTING REPAIR WASHER: DIAMETER: 0.580”, THICKNESS: 0.065”.                                                                                                                            NRC M0148-EXTERNAL FUSELAGE SKIN BS 347 AND 2.2” BELOW STR 28L: SKIN THICKNESS: 0.080”. REMOVED FASTENER: HI-LOK 0.185” DIA. OS-1. EXISTING REPAIR WASHER: DIAMETER: 0.580, THICKNESS: 0.065”.
